# SDR FDEA202006161253

- Difficulty date: June 16, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 104,059 hours, 31,570 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH SLATS EXTENDED, FLAPS WOULD NOT MOVE,  HANDLE STUCK. EXECUTED A GO AROUND. SPENT SOME TIME  WIGGLING THE HANDLE AND DIAL- AND-FLAP AND FINALLY  GOT THEM TO MOVE. AFTER LANDING CLEANED UP THE WING  AND ATTEMPTED TO EXTENDED FLAPS AGAIN . HANDLE  STUCK ONCE AGAIN.   PERFORMED FUNCTIONAL TEST OF FLAP/SLAT CONTROL MODULE IAW AMM 27-51-01-2-0.  INSPECTED  THE FLAP MECHANICAL CONTROL CABLES FOR DEBRIS OR ANY TYPE OF OBSTRUCTION, NO DEFECTS FOUND IAW AMM 27-51-00-6. ACFT OK TO CONTINUE.
